# SDR VNAA2009012500011

- Difficulty date: January 20, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 11,300 hours, 11,743 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG JET FUEL FUMES IN PHL ON FLT DECK/CABIN.  INSPECTED RT ENGINE & APU COMPARTMENT / AVIONIC COMPARTMENT, NO LEAKS NOTED GROUND RAN RT ENGINE, NO FUEL FUMES NOTED.  AIRCRAFT RELEASED FOR SERVICE.
